Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Further approximations for elliptic integrals

Author: Yudell L. Luke
Journal: Math. Comp. 24 (1970), 191-198
MSC: Primary 65.25
MathSciNet review: 0258243
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The present paper develops approximations for the three kinds of elliptic integrals based on the Padé approximations for the square root. The work includes and extends our previous work on the subject to provide efficient approximations over a larger part of the complex $ k$ and $ \phi$ planes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

Keywords: Elliptic integrals, approximations by rational functions
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society